# SDR C2XA06TY027

- Difficulty date: May 9, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500927
- Aircraft time: 2,407 hours, 1,286 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG9953
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BNA, PHOTOLUMINESCENT STRIP WAS FOUND MISSING AT ROW 15-17.  MAINTENANCE INSTALLED A NEW STRIP IAW EMB-145 MM 33-50-12.
